| Model Number |
FF-410655 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "right breast implant rupture".The device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been/will be initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason for reoperation is: "right breast implant rupture".
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed opening in radius side assessed as surgical damage.Additional observations: ¿ observed wear abrasion on the device.¿ observed creases on the device.No further actions are required as the device was implanted.
Event or Problem Description